Experiencing extreme tiredness


#1
Hi. Im just waiting for the results of my dat scan. The biggest problem I have is extreme tiredness. I am 48 and work full time. I work for royal mail and start work at 6am which doesn't help. Does medication make it any easier and do others suffer from chronic fatigue?

#2
Hello Paulphg

Welcome to the forum. The benefits of medication vary so much person to person, you really won't know how it will go for you until you try something. Keep posting and when you know what the neuro is prescribing for you, come back and find others who are taking the same thing and compare reactions and benefits. Good luck.

#3
HI from what ive learned chronic fatigue comes with the territory,,,,meds can help some but adequate rest is essential. I have to try cat naps when possible,and, unlike some, I never have trouble sleeping. Once I sit down thats it! Im gone!
I have to keep on the move all day. Hope this helps..and as other pwp have told me....be kind to yourself

NEENAG XXX

#4
Hi paulphg
I had chronic tiredness for several years before I was dx. It is a common symptom of PD but surprisingly I have found that since being on a low dose of Madopar it is no longer the problem it was and I definitely have more energy. I say surprisingly as one of the common side effects of Madopar is sleepiness. Again everyone is different but I still have to pace myself.

Wishing you all the best

samdog

#5
Hi Paulphg
Welcome to the forum. We have an information sheet 'Fatigue and Parkinson's' which may be of interest to you. It discusses the overwhelming tiredness that some people with Parkinson's experience. http://bit.ly/KMf3Id

#6
Thanks for all your help. It's a great relief knowing there is someone to talk to who knows how I feel. Thank you. :grin:

#7
really feel for you, especially around the work issue. Fatigue is a major factor i tried to fight it but failed. My advice take it easy, rest when you feel tiered dont be afraid to have a cat nap. if you feel good one day you think you can do almost anything, but you will suffer for days after so plan and do not over do it-simple. Exercise is good and having the attitude to carry on is good but rest is the key.

good luck

Russ

#8
Hi Paulplg I totally agree with all the comments especially russ, when I have a good day and do to much I can expect the next two days to be a write off! Take plenty of naps and don't push your self to much.

As for meds I was put on them at soon as I was dx so not sure if I'm less tired now or before.

Hope I got your name correct? Apologies if not!

Big C